A note on idempotent separating congruences on a regular semigroup

K. Kumaresan

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 2, page 315-318
  • ISSN: 0011-4642

How to cite

top

Kumaresan, K.. "A note on idempotent separating congruences on a regular semigroup." Czechoslovak Mathematical Journal 34.2 (1984): 315-318. <http://eudml.org/doc/13453>.

@article{Kumaresan1984,
author = {Kumaresan, K.},
journal = {Czechoslovak Mathematical Journal},
keywords = {strongly compatible tolerance; regular semigroup; Green's relation; idempotent separating congruence},
language = {eng},
number = {2},
pages = {315-318},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A note on idempotent separating congruences on a regular semigroup},
url = {http://eudml.org/doc/13453},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Kumaresan, K.
TI - A note on idempotent separating congruences on a regular semigroup
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 2
SP - 315
EP - 318
LA - eng
KW - strongly compatible tolerance; regular semigroup; Green's relation; idempotent separating congruence
UR - http://eudml.org/doc/13453
ER -

References

top
  1. Clifford A. H., G. B. Preston, Algebraic theory of semigroups, Math. Survey vol. I. No. 7, Amer. Math. Soc. Providence RI(1961). (1961) Zbl0111.03403MR0132791
  2. Clifford A. H., The fundamental representation of a regular semigroup, Department of Maths, Tulane University (1974). (1974) Zbl0298.20052MR0393312
  3. Howie J. M., An Introduction to Semigroup Theory, Academic Press, New York (1976). (1976) Zbl0355.20056MR0466355
  4. Meakin J., 10.1017/S0013091500009846, Proceedings of Edinburgh Math. Soc. Vol. 18, series II (1972-73) 159-162. (1972) Zbl0253.20085MR0318362DOI10.1017/S0013091500009846
  5. Nambooripad K. S. S., Structure of regular semigroups I, Semigroup forum 9 (1974) 354- 363. (1974) Zbl0298.20059MR0376920
  6. Zelinka В., Tolerances in algebraic structures, Czech. Math. Journal Vol. 25 (1975) 175- 178. (1975) Zbl0316.08001MR0457323

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.